Journal article icon

Journal article

LOCAL POTENTIAL MODELS FOR SCATTERING OF COMPLEX NUCLEI

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Role:
Author
Journal:
NUCLEAR PHYSICS A
Volume:
275
Issue:
1
Pages:
246-268
Publication date:
1977-01-01
DOI:
ISSN:
0375-9474
URN:
uuid:f915d6fe-9e41-4988-91d1-e5e30d02d3a2
Source identifiers:
15104
Local pid:
pubs:15104

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP